# SDR CA030826019

- Difficulty date: August 13, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 5,322 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 9550175400
- Part serial: 02047494
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON ROUTINE INSPECTION BOTH ENGINE IGNITERS WERE FOUND TO HAVE LOOSE CENTER ELECTRODES.  IN LIGHT OF RECENT TURBOMECA SERVICE LETTERS REGARDING IGNITERS (N/A TO THIS PN THOUGH) IT WAS DEEMED NECESSARY TO REPLACE THEM TO PREVENT POSSIBLE ENGINE DAMAGE CAUSED BY AN ELECTRODE DETACHING AND FODDING THE ENGINE.
